Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 290, NWS Tallahassee, FL

December 2, 20186 counties in Georgia; Henry County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 2, 2018, 3:26 AM EST for 6 counties in Georgia; Henry County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 2, 2018, 3:26 AM EST (08:26 UTC)
Expired
Dec 2, 2018, 4:15 AM EST
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Henry County, AL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Randolph County, GA, Terrell County, GA

What was reported inside it

TimeReportWhereRemark
Dec 2, 4:05 AM ESTTSTM WND DMG2 N Rowena, GATREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 1, 6:53 PM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS52 KTAE 020826
SVRTAE
ALC067-GAC037-061-095-099-243-273-020915-
/O.NEW.KTAE.SV.W.0290.181202T0826Z-181202T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
326 AM EST SUN DEC 2 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  East central Henry County in southeastern Alabama...
  West central Dougherty County in southwestern Georgia...
  Clay County in southwestern Georgia...
  Randolph County in southwestern Georgia...
  Calhoun County in southwestern Georgia...
  Northern Early County in southwestern Georgia...
  Southwestern Terrell County in southwestern Georgia...

* Until 415 AM EST/315 AM CST/.

* At 326 AM EST/226 AM CST/, a severe thunderstorm was located near
  Fort Gaines, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Gaines, Morgan, Blakely, Cuthbert, Edison, Arlington,
  Shellman, Leary, Bellville, Bluffton, Shorterville, Parksville,
  Carnegie, Hayes, Pecan, Rock Hill, Bethel, Suttons Corner, Fort
  Gaines-Clay Airport and Wades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 400 AM EST/300 AM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3192 8468 3192 8461 3153 8433 3143 8458
      3143 8464 3141 8464 3126 8503 3156 8514
      3192 8472 3192 8469 3193 8468
TIME...MOT...LOC 0826Z 241DEG 31KT 3155 8499 

HAIL...<.75IN
WIND...60MPH
 
$$

11-NGUYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 3:13 AM EST, 13 minutes earlier.

Area forecast discussion, Dec 2, 3:13 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
313 AM EST Sun Dec 2 2018

.NEAR TERM [Through Today]...

A cold front associated with a strong low pressure area is analyzed
across N/C AL southwest through southern Mississippi. This front is
expected to move towards and into our area today and then stall by
the end of the day from roughly Albany to Panama City. Southwest
mid/upper flow will remain and becoming parallel to the surface
front so training of showers and storms and a continued threat for
flash flooding will continue today. Probabilities of heavy rainfall
have increased to the east of the previous flash flood watch so I
have extended the watch eastward to along and just east of I-75.

Hi Res models continue to indicate enough decent MLCAPE and Bulk
Shear to warrant a severe risk through the day. Damaging winds and
and isolated tornado or two will be the main threats. SPC has
outlooked our entire area in a marginal risk of severe weather and
areas from Dothan, Marianna, and Tallahassee northeastward are
outlooked in a slight risk for severe weather.

.SHORT TERM [Tonight Through Tuesday]...

Heavy rain and isolated severe thunderstorm threat will persist
through Monday. Threat will gradually shift out of SE AL during
the time frame but the FFA was still extended for all areas in our
CWA except the southern Big Bend counties. Greatest flooding risk
will be over the GA and FL counties that have already seen
excessive rains of 3-6 inches. Conditions will dry out Monday
Night behind a rather strong cold front. Much less humid and
turning cooler on Tuesday.

.LONG TERM [Tuesday Night Through Sunday]...

Dry weather is expected through Friday as high pressure dominates.
Temperatures will start quite chilly but steadily warm during the
late week timeframe. Next rain chances arrive with what looks to
be another active front next weekend.

&&

.AVIATION...
[Through 06Z Monday]

A warm front lifts north of the terminals overnight, followed by a
cold front that becomes stationary over the terminals on Monday.
This will lead to multiple rounds of SHRA and TSRA through the TAF
period. Widespread IFR and LIFR ceilings tonight will improve to
MVFR by Sunday Afternoon at TLH and VLD. Elsewhere, improvement to
VFR during this time frame. Ceilings and visibilities gradually
lower again into the MVFR and potentially IFR category around or
after 00Z tonight. South to Southwest winds 10-15 kt through the
period.

&&

.MARINE...

Winds and seas will gradually subside today into tonight and
remain lower on Monday. Showers and thunderstorms will persist
over the waters into Monday. Winds and seas higher near
thunderstorms. A cold front will push through the waters by
Tuesday ushering in a period of strong northwesterly winds.

&&

.FIRE WEATHER...

Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.

&&

.HYDROLOGY...

A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. Three to locally six inches
of rain fell in several swaths across areas near and north of I-10
since Saturday morning. An additional one to three inches of rain
is expected through Monday with localized amounts of three to
five inches possible.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   78  65  75  53  62 /  80  70  90  20  10
Panama City   75  64  72  52  60 /  80  80  80  20   0
Dothan        74  58  69  46  55 /  70  70  70  10   0
Albany        76  60  70  48  58 /  80  80  70  10   0
Valdosta      78  65  74  52  61 /  80  70  90  30  10
Cross City    79  66  76  59  66 /  60  50  90  40  10
Apalachicola  76  66  74  55  63 /  70  70  90  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through this evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 AM EST /6 AM CST/ this morning for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST this morning for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...Scholl
MARINE...Johnstone
FIRE WEATHER...Johnstone
HYDROLOGY...Johnstone

In the hours before

Local storm report, Dec 1, 9:47 PM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
947 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      FOWLSTOWN               30.80N 84.55W
12/01/2018                   DECATUR            GA   911 CALL CENTER

            SEVERAL ROADS REPORTED FLOODED IN DECATUR
            COUNTY.

0945 PM     FLASH FLOOD      CAIRO                   30.88N 84.20W
12/01/2018                   GRADY              GA   911 CALL CENTER

            SEVERAL ROAD REPORTED FLOODED IN GRADY
            COUNTY.

&&
Local storm report, Dec 1, 10:32 PM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018  M40 MPH          GMZ755             FL   MESONET

            STATION SGOF1, 18 S SAINT GEORGE ISLAND.

1028 AM     MARINE TSTM WIND 17 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018  M59 MPH          GMZ755             FL   MESONET

            GUST TO 59 MPH AT THE C TOWER AT 20 METER
            ELEVATION.

1054 AM     MARINE TSTM WIND SHELL POINT             30.06N 84.29W
12/01/2018  M45 MPH          WAKULLA            FL   MESONET

            45 MPH GUST MEASURED AT SITE SHPF1.

1154 AM     MARINE TSTM WIND SHELL POINT             30.06N 84.29W
12/01/2018  M41 MPH          WAKULLA            FL   MESONET

            SITE SHPF1 MEASURED A WIND GUST OF 41 MPH.

0230 PM     MARINE TSTM WIND 1 SE GULF RESORT BEACH  30.21N 85.88W
12/01/2018  M39 MPH          GMZ750             FL   BUOY

            BUOY STATION PCBF1, 1 SE GULF RESORT BEACH.

0240 PM     MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.40N 84.86W
12/01/2018  M54 MPH          GMZ755             FL   MESONET

            C TOWER GUSTED TO 54 MPH.

0255 PM     LIGHTNING        1 SSW WAUSAU            30.61N 85.59W
12/01/2018                   WASHINGTON         FL   911 CALL CENTER

            HOUSE WAS STRUCK BY LIGHTNING NEAR BEN ROAD
            AND HWY 77. SMOKE WAS OBSERVED BUT NO
            FLAMES.

0556 PM     FLOOD            DOUGLAS CITY            30.59N 84.64W
12/01/2018                   GADSDEN            FL   911 CALL CENTER

            MINOR FLOODING ON A FEW ROADS IN GADSDEN
            COUNTY.

0800 PM     HEAVY RAIN       1 SW ATTAPULGUS         30.74N 84.50W
12/01/2018  M5.71 INCH       DECATUR            GA   MESONET

            MESONET STATION ATPG1, 1 SW ATTAPULGUS,
            MEASURED IN 6 HOURS.

0813 PM     FLASH FLOOD      BONIFAY                 30.79N 85.68W
12/01/2018                   HOLMES             FL   911 CALL CENTER

            MANY LOCAL ROADS FLOODED NEAR CITY OF
            BONIFAY. INCLUDING THE INTERSECTION OF US-90
            AND FL-79. ROAD IS IMPASSABLE WITH MANY CARS
            STALLING. SOME FLOODING OF HOMES IS BEING
            REPORTED ACCORDING TO THE 911 CALL CENTER.

0817 PM     FLASH FLOOD      GREENWOOD               30.87N 85.16W
12/01/2018                   JACKSON            FL   911 CALL CENTER

            WIDESPREAD REPORTS OF WATER COVERING
            ROADWAYS ACROSS THE ENTIRE COUNTY AND MAKING
            THEM IMPASSABLE. MANY CARS ARE STALLING IN
            THE HIGHER WATER ALONG WITH A FEW CARS IN
            DITCHES ACCORDING TO THE 911-CALL CENTER.

0849 PM     FLASH FLOOD      4 NNW RICHTER CROSSROAD 30.90N 85.52W
12/01/2018                   JACKSON            FL   LAW ENFORCEMENT

            FHP REPORTS ROAD CLOSED DUE TO HIGH WATER AT
            DANFORD BAY ROAD AND HIGHWAY 77.

0855 PM     HEAVY RAIN       DONALDSONVILLE A/P      31.01N 84.88W
12/01/2018  M3.44 INCH       SEMINOLE           GA   AWOS

            DONALSONVILLE AIRPORT MEASURED 3.44 INCHES
            OF RAIN IN 2 HOURS.

0858 PM     FLASH FLOOD      1 SSE SINK CREEK        30.61N 85.15W
12/01/2018                   JACKSON            FL   LAW ENFORCEMENT

            FHP REPORTS WATER OVER THE ROAD NEAR THE
            INTERSECTION OF BIGBONE LANE AND HIGHWAY 71.

0915 PM     FLASH FLOOD      1 ESE MARIANNA          30.77N 85.23W
12/01/2018                   JACKSON            FL   PUBLIC

            PUBLIC REPORTS CALEDONIA STREET IS FLOODED
            IN MARIANNA WITH FLOATING HURRICANE DEBRIS.
            REPORT VIA SOCIAL MEDIA.

0945 PM     FLASH FLOOD      FOWLSTOWN               30.80N 84.55W
12/01/2018                   DECATUR            GA   911 CALL CENTER

            SEVERAL ROADS REPORTED FLOODED IN DECATUR
            COUNTY.

0945 PM     FLASH FLOOD      CAIRO                   30.88N 84.20W
12/01/2018                   GRADY              GA   911 CALL CENTER

            SEVERAL ROAD REPORTED FLOODED IN GRADY
            COUNTY.

&&
Special weather statement, Dec 1, 11:43 PM EST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1143 PM EST SAT DEC 1 2018

ALZ067-GAZ121-123-142-144-020530-
Henry AL-Baker GA-Calhoun GA-Clay GA-Early GA-
1143 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY IN
SOUTHEASTERN ALABAMA...SOUTHEASTERN CLAY...NORTHWESTERN BAKER...
CALHOUN AND EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1230 AM
EST/1130 PM CST/...

At 1143 PM EST/1043 PM CST/, Doppler radar was tracking a strong
thunderstorm near Blakely, moving east at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Morgan, Blakely, Edison, Arlington, Columbia, Leary, Douglasville,
Centerville, Damascus, Bluffton, Haleburg, Iveys Mill, Parksville,
Rock Hill, Early Co A/p, Hentown, Hilton, Rowena, Milford and
Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3162 8456 3162 8452 3128 8444 3127 8511
      3131 8509 3131 8513 3144 8512 3163 8456
TIME...MOT...LOC 0443Z 256DEG 38KT 3139 8500

11-NGUYEN
Special weather statement, Dec 1, 11:51 PM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1051 PM CST SAT DEC 1 2018

ALZ066>069-020530-
Dale AL-Henry AL-Houston AL-Geneva AL-
1051 PM CST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALE...SOUTHWESTERN
HENRY...NORTHEASTERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES UNTIL
1130 PM CST...

At 1050 PM CST, Doppler radar was tracking a strong thunderstorm near
Slocomb, or 10 miles southeast of Daleville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Headland, Dothan, Hartford, Taylor, Midland City, Kinsey, Ashford,
Slocomb, Cowarts, Webb, Pinckard, Malvern, Rehobeth, Clayhatchee,
Grimes, Avon, Newville, Napier Field, Hollis Dairy Road and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama.

LAT...LON 3109 8570 3124 8573 3142 8533 3117 8521
TIME...MOT...LOC 0450Z 254DEG 27KT 3117 8561

11-NGUYEN
Local storm report, Dec 2, 2:14 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
214 AM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     2 ESE HOLLIS DAIRY ROAD 31.23N 85.52W
12/02/2018  E70 MPH          HOUSTON            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. SIDING DAMAGE TO
            A SCHOOL. TIME BASED ON RADAR.

&&

TJ

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:40 PM ESTFlash Flood WarningTAEDecatur, Grady, Seminole4 hr
Dec 1, 7:43 PM ESTSpecial Weather StatementTAEBerrien, Lanier47 min
Dec 1, 8:36 PM ESTFlash Flood WarningTAESeminole2 hr
Dec 1, 9:54 PM ESTAreal Flood AdvisoryTAEBrooks, Lanier, Lowndes2 hr
Dec 1, 9:59 PM ESTAreal Flood AdvisoryTAECalhoun, Dougherty, Lee, Terrell2 hr
Dec 1, 10:46 PM ESTAreal Flood AdvisoryTAECalhoun, Lee, Randolph, Terrell59 min
Dec 1, 11:43 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Early47 min
Dec 1, 11:48 PM ESTFlash Flood WarningTAECalhoun, Lee, Randolph, Terrell3 hr
Dec 2, 12:23 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Lee, Terrell37 min
Dec 2, 12:27 AM ESTSevere Thunderstorm WarningTAEClay, Early48 min
Dec 2, 1:25 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Terrell50 min
Dec 2, 1:40 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell35 min
Dec 2, 2:01 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth44 min
Dec 2, 2:16 AM ESTTornado WarningTAEDougherty, Worth29 min
Dec 2, 2:54 AM ESTSevere Thunderstorm WarningTAEEarly51 min
Dec 2, 3:43 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 4:01 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more44 min
Dec 2, 4:14 AM ESTFlash Flood WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Worth3 hr
Dec 2, 4:27 AM ESTTornado WarningTAEDougherty, Lee, Turner, Worth33 min
Dec 2, 4:50 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth40 min
Dec 2, 5:08 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Tift, Turner, Worth31 min
Dec 2, 5:20 AM ESTSevere Thunderstorm WarningTAEClay, Early, Miller40 min
Dec 2, 5:41 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 8:03 AM ESTSevere Thunderstorm WarningTAESeminole42 min
Dec 2, 8:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole27 min
Dec 2, 8:36 AM ESTTornado WarningTAEColquitt, Mitchell, Tift, Worth39 min
Dec 2, 8:49 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole16 min
Dec 2, 8:57 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Miller, Mitchell33 min
Dec 2, 9:12 AM ESTTornado WarningTAEBerrien, Colquitt, Cook, Tift, Worth35 min
Dec 2, 9:24 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Seminole51 min
Dec 2, 9:27 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more36 min
Dec 2, 9:50 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Mitchell, Thomas40 min
Dec 2, 9:59 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift46 min
Dec 2, 10:07 AM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas23 min
Dec 2, 10:12 AM ESTRiver Flood WarningTAELee47 hr
Dec 2, 10:12 AM ESTRiver Flood WarningTAEDecatur4 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEGrady, Thomas5 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEBrooks, Lowndes7 days
Dec 2, 1:15 PM ESTRiver Flood WarningTAELee45 hr
Dec 2, 2:32 PM ESTSpecial Weather StatementTAELanier43 min
Dec 2, 3:26 PM ESTSpecial Weather StatementTAELowndes49 min
Dec 2, 4:27 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes33 min
Dec 2, 5:00 PM ESTSpecial Weather StatementTAELowndes30 min
Dec 1, 7:37 PM ESTSpecial Weather StatementTAEDale, Geneva53 min
Dec 1, 11:51 PM ESTSpecial Weather StatementTAEHouston39 min
Dec 1, 11:58 PM ESTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston47 min
Dec 2, 2:24 AM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston51 min
Dec 2, 3:25 AM ESTAreal Flood AdvisoryTAECoffee, Dale, Geneva, Henry, Houston3 hr
Dec 2, 4:43 AM ESTSevere Thunderstorm WarningTAEGeneva, Houston47 min
Dec 2, 5:02 AM ESTTornado WarningTAEDale, Geneva, Henry, Houston28 min
Dec 2, 6:32 AM ESTAreal Flood AdvisoryTAEDale, Geneva, Houston58 min
Dec 2, 2:07 PM ESTRiver Flood WarningTAEDale27 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.